# SDR IPXA2019071644529

- Difficulty date: July 16, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 20,348 hours, 12,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 ENTRY DOOR WILL NOT CLOSE WITH EXTERIOR HANDLE OPERATES FINE FROM INSIDE. DEFERED PER MEL 52-11-01-5 DMP C/W USED CONTROL NO M676813 DMP 52-11-01-5 C/W. **SUPPLEMENTAL SDR** R/R L1 EXTERIOR DOOR HANDLE ASSY. OPS CK GOOD IAW MM 52-11-21-0401. THIS CLEARS M676813.
